# SDR DALA1104999864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 47,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fs 427-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FS 427 TO 370 STEEL THRESHOLD HAS 31EA (PREVIOUS REPAIR) DRILLED OUT HOLES.  REMOVED THRESHOLD & CLIP.  RECEIVED NEW PART.  LOCATED AND INSTALLED IAW SRM51-10-4-51-30-2 AND 51-30-5, 53-13, 53-05.  REQUIRED INSPECTION COMPLETED.
